# SDR MASA2008111700779

- Difficulty date: November 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 24,727 hours, 20,697 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1010B
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 16,239 hours, 13,184 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7130 ORD.  EMERGENCY DECLARED DUE TO FLAPS FAILED AT ZERO DEGREES DURING DESCENT.  MX REMOVED AND REPLACED RT BPSU, RIGGED FLAPS AND RIGGED BPSU'S OPS CHECKED GOOD.
